# SDR CA980608036

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOSS OF VHF COMMUNICATION ON APPROACH TO AIRPORT, SOME TRANSMISSIONS TOO WEAK TO BE READ BY AIR TRAFFIC CONTROL CENTER.  MAINTENANCE REPAIRED THREE BROKEN WIRES ON CAPTAIN'S AUDIO CONTROL PANEL CONNECTOR.
